# SDR A6WA201240671

- Difficulty date: June 7, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TIE DOWN TRACKS ON LBL 9 IN CARGO AREA HAS CORROSION.  R & R TIE DOWN TRACKS ON LBL 9 IAW AMM 53-01-11.
